# SDR HKGA2019101080

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frames 39-40
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAMES 39-40, STRINGER 3R IS CRACKED. LOCATED AND DRILLED NEW INTERCOSTAL (IAW EMB120 SRM 51-40-04 REV 58). INSTALLED INTERCOSTAL AND SUPPORT BRACKET BETWEEN FRAMES 39-40 STR3R (IAW EMB120 SRM 51-40-02 REV 58).
